For best experience please turn on javascript and use a modern browser!

prof. dr. A.J. (Ale Jan) Homburg

Faculty of Science
Korteweg-de Vries Instituut
Photographer: Homburg, Ale Jan

Visiting address
  • Science Park 107
  • Room number: F3.02
Postal address
  • Postbus 94248
    1090 GE Amsterdam
  • Publications


    • Abbasi, N., Gharaei, M., & Homburg, A. J. (2018). Iterated function systems of logistic maps: Synchronization and intermittency. Nonlinearity, 31(8), 3880-3913. DOI: 10.1088/1361-6544/aac637 [details]


    • Gharaei, M., & Homburg, A. J. (2017). Random interval diffeomorphisms. Discrete and Continuous Dynamical Systems - Series S, 10(2), 241-272. DOI: 10.3934/dcdss.2017012
    • Homburg, A. J. (2017). Atomic disintegrations for partially hyperbolic diffeomorphisms. Proceedings of the American Mathematical Society, 145(7), 2981-2996. DOI: 10.1090/proc/13509 [details]


    • Gharaei, M., & Homburg, A. J. (2016). Skew products of interval maps over subshifts. Journal of Difference Equations and Applications, 22(7), 941-958. DOI: 10.1080/10236198.2016.1164146 [details]


    • Homburg, A. J., & Nassiri, M. (2014). Robust minimality of iterated function systems with two generators. Ergodic theory and dynamical systems, 34(6), 1914-1929. DOI: 10.1017/etds.2013.34 [details]
    • Homburg, A. J., Kellner, M., & Knobloch, J. (2014). Construction of codimension one homoclinic cycles. Dynamical Systems, 29(1), 133-151. DOI: 10.1080/14689367.2013.860085 [details]


    • Homburg, A. J., Young, T. R., & Gharaei, M. (2013). Bifurcations of random differential equations. In A. d'Onofrio (Ed.), Bounded noises in physics, biology, and engineering (pp. 133-149). (Modeling and simulation in science, engineering and technology). New York: Birkhäuser. DOI: 10.1007/978-1-4614-7385-5_9 [details]


    • Homburg, A. J. (2012). Circle diffeomorphisms forced by expanding circle maps. Ergodic theory and dynamical systems, 32(6), 2011-2024. DOI: 10.1017/S014338571100068X [details]
    • Botts, R. T., Homburg, A. J., & Young, T. R. (2012). The Hopf bifurcation with bounded noise. Discrete and Continuous Dynamical Systems (DCDS) - Series A, 32(8), 2997-3007. DOI: 10.3934/dcds.2012.32.2997 [details]


    • Golmakani, A., & Homburg, A. J. (2011). Lorenz attractors in unfoldings of homoclinic-flip bifurcations. Dynamical Systems, 26(1), 61-76. DOI: 10.1080/14689367.2010.503186 [details]
    • Homburg, A. J., Jukes, A. C., Knobloch, J., & Lamb, J. S. W. (2011). Bifurcation from codimension one relative homoclinic cycles. Transactions of the Americal Mathematical Society, 363, 5663-5701. DOI: 10.1090/S0002-9947-2011-05193-7 [details]


    • Homburg, A. J., & Knobloch, J. (2010). Switching homoclinic networks. Dynamical Systems, 25(3), 351-358. DOI: 10.1080/14689361003769770 [details]
    • Homburg, A. J., & Mramor, B. (2010). Robust unbounded attractors for differential equations in R^3. Physica D, 239(3-4), 202-206. DOI: 10.1016/j.physd.2009.10.018 [details]
    • Homburg, A. J., & Sandstede, B. (2010). Homoclinic and heteroclinic bifurcations in vector fields. In H. Broer, F. Takens, & B. Hasselblatt (Eds.), Handbook of dynamical systems (Vol. 3, pp. 379-524). Amsterdam: North-Holland. DOI: 10.1016/S1874-575X(10)00316-4 [details]
    • Homburg, A. J., & Young, T. R. (2010). Bifurcations of random differential equations with bounded noise on surfaces. Topological Methods in Nonlinear Analysis, 35(1), 77-98.
    • Colonius, F., Homburg, A. J., & Kliemann, W. (2010). Near invariance and local transience for random diffeomorphisms. Journal of Difference Equations and Applications, 16(2-3), 127-141. DOI: 10.1080/10236190802653646 [details]
    • Ghane, F. H., Homburg, A. J., & Sarizadeh, S. (2010). C^1 robustly minimal iterated function systems. Stochastics and Dynamics, 10(1), 155-160. DOI: 10.1142/S0219493710002899 [details]


    • Driesse, R., & Homburg, A. J. (2009). Essentially asymptotically stable homoclinic networks. Dynamical Systems, 24(4), 459-471. DOI: 10.1080/14689360903039664 [details]
    • Driesse, R., & Homburg, A. J. (2009). Resonance bifurcation from homoclinic cycles. Journal of Differential Equations, 246(7), 2681-2705. DOI: 10.1016/j.jde.2009.01.034 [details]


    • Homburg, A. J., Jukes, A. C., Knobloch, J., & Lamb, J. S. W. (2008). Saddle-nodes and period-doublings of Smale horseshoes: A case study near resonant homoclinic bellows. Bulletin of the Belgian Mathematical Society - Simon Stevin, 15(5), 833-850. [details]
    • Zmarrou, H., & Homburg, A. J. (2008). Dynamics and bifurcations of random circle diffeomorphisms. Discrete and Continuous Dynamical Systems - Series B, 10(2&3), 719-731. [details]


    Journal editor

    • Homburg, A. J. (editor in chief) (2016-2018). Dynamical Systems (Journal).


    This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library or the Pure staff of your faculty / institute. Log in to Pure to edit your publications. Log in to Personal Page Publication Selection tool to manage the visibility of your publications on this list.
  • Ancillary activities
    • No ancillary activities